| Catalog Number |
10012241-0500 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd alaris closed male luer was leaking.The following information was received by the initial reporter with the following: it was reported by the customer that leaking of medication noted at the connection site of the texium connector to the white hub on the primary texium tubing.
Additional Manufacturer Narrative
No product or photo was returned by the customer.The customer complaint of leakage could not be verified due to the product not being returned for failure investigation.A device history record review for material# 10012241-0500 and lot# 25055184 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 08may2025.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.